# SDR HALA2016050900181

- Difficulty date: May 9, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,755 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAME 59-62 -Y1959 HAS 3X AREAS OF CORROSION AT BS 1.43 0622, 44406 3.45 176 CORROSION REMOVED AT 3 X LOCATIONS IAW RM 51-74-00, REV 89.  DAMAGE DIMENSIONS AS FOLLOWS: 1.000" X FULL CROWN WIDTH X 0.030, CROWN SUPERIOR, CROWN LATERAL BOTH SIDES 0.025" REMOVED, 3.0.200" X 0.150" X 0.030" CROWN SUPERIOR.  ALL 3 X AREAS OUT OF LIMITS IAW SRM 53-00-15, PARA 4.B, REV 89.  DEPTH GAUGE TZA05899, CAL DUE: 02 MAR 17, VERNIERS TWA17491 CAL DUE: 22OCT16. RII OF REMOVED CORROSION CARRIED OUT IAW HAL VOL1, CHAP5.  SEAT TRACK FRAME 59-62 -Y1959 REPLACEMENT REQUIRED.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53477650.  RII OF NEW SEAT INSTALLATION FRAME 59-62 -Y1959 CARRIED OUT IAW HAL GMM VOL 1, CHAP 5.
